# SDR DALA2018100205820

- Difficulty date: September 29, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N985DL
- Make and model: Doug MD-88
- Aircraft serial: 53312
- Aircraft time: 70,904 hours, 51,323 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Missing
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 FLAP SECONDARY INB FAIRING MISSING. LT WING NR 2 FLAP SECONDARY INB FAIRING FWD TO CDL 57-50-03. REPORTED DUE TO POSSIBILITY THAT PART MAY HAVE DEPARTED THE AIRCRAFT DURING FLIGHT. (LP5352438)
